导出
  • 排序
  • 显示
1. Valuation of correlation options under a stochastic interest rate model with regime switching SCOPUS SCIE

作者:Fan, K;Wang, RM

通讯作者地址:Wang, RM (reprint author), East China Normal Univ, Sch Stat, Shanghai 200241, Peoples R China.

作者机构:[Fan, Kun; Wang, Rongming] East China Normal Univ, Sch Stat, Shanghai 200241, Peoples R China.

来源:FRONTIERS OF MATHEMATICS IN CHINA,2017,12,5,1-18

收录类别:SCOPUS;SCIE

当年影响因子:0.333

资源类型:外文期刊论文

6. A class of Lie algebras arising from intersection matrices SCOPUS

作者:Xia L.-M.; Hu N.

通讯作者地址:Xia, L.-M.; Jiangsu UniversityChina

作者机构:[Xia, L.-M] Jiangsu University, Zhenjiang, China;[ Hu, N] Department of Mathematics, East China Normal University, Shanghai, China

来源:Frontiers of Mathematics in China,2015,10,1,185-198

收录类别:SCOPUS

资源类型:外文期刊论文

8. Limit theorems of continuous-time random walks with tails SCOPUS SCIE

作者:Li, YQ

通讯作者地址:Li, YQ (reprint author), E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.

作者机构:[Li, YQ]E China Normal Univ, Sch Finance & Stat, Shanghai 200241, Peoples R China.

来源:FRONTIERS OF MATHEMATICS IN CHINA,2013,8,2,371-391

收录类别:SCOPUS;SCIE

当年影响因子:0.333

资源类型:外文期刊论文

11. A Noether type inequality SCOPUS SCIE

作者:Sun, H

通讯作者地址:Sun, H (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Sun, H]E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:FRONTIERS OF MATHEMATICS IN CHINA,2011,6,1,155-159

收录类别:SCOPUS;SCIE

当年影响因子:0.333

资源类型:外文期刊论文

15. Finding short cycles in embedded graph in polynomial time SCOPUS SCIE

作者:Ren, H;Cao, N

通讯作者地址:Ren, H (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Ren, Han; Cao, Ni] E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

来源:FRONTIERS OF MATHEMATICS IN CHINA,2010,5,2,319-327

收录类别:SCOPUS;SCIE

当年影响因子:0.333

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

TOP